Subsymmetry and asymmetry models for multiway square contingency tables with ordered categories

Aktas S.

OPEN MATHEMATICS, vol.14, pp.195-204, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14
  • Publication Date: 2016
  • Doi Number: 10.1515/math-2016-0016
  • Title of Journal : OPEN MATHEMATICS
  • Page Numbers: pp.195-204


This paper suggests several models that describe the symmetry and asymmetry structure of each subdimension for the multiway square contingency table with ordered categories. A classical three-way categorical example is examined to illustrate the model results. These models analyze the subsymmetric and asymetric structure of the table.